# SDR AALA20141105004

- Difficulty date: October 22, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 46,482 hours, 18,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751026
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RT BAFFLE BETWEEN FUSELAGE STATION 500F & 500G WAS FOUND CRACKED AT A FASTENER HOLE ON THE TOP AFT CORNER.  R & R BAFFLE IAW AARD 53-00-01.
